2 Months of Mild Fluctuating Tinnitus and Now Hyperacusis Creeped in and Is Getting Worse

Discussion in 'Support' started by Mike D, Mar 10, 2016.

tinnitus forum
    1. Mike D

      Mike D Member

      San Ramon, Ca. USA
      Tinnitus Since:
      Cause of Tinnitus:
      Stress/Anxiety/Sleep Deprivation
      Any advice from any veterans of what they went through regarding my issues would be greatly appreciated. I had a LOT of emotional stress/trauma/anxiety/depression and it started my T 2 months ago. It has been up and down in volume and high pitched left ear only. Until recently in the last few weeks, H has crept in and getting worse (my own voice makes my ears react in a flutter after im done talking) Most sounds are louder than they should be and LOUD sounds are unbearable. I dont have any pain from this at the moment, just extreme discomfort from the ear fluttering and trying to cope with T and now H. Does this get better? Are there things I should do to lessen the fluttering response? I have had bad adrenaline panic anxiety for a while but that has kinda subsided. I believe my psychologist said that im in a stuck state of flight or flight and have only recently calmed down a bit from this. I am on Lexapro now and Trazadone to help sleep. She told me that if I can reduce my stress, anxiety, and get good sleep, that T and H will likely decrease. Is this true in anyones case? Any help here is amazing!
    2. just1morething

      just1morething Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      barotrauma from airplane descent, noise exposure? ETD? TMJD?
      @AnxiousJon, may know more about the fluttering. I think he has something similar to that.
    3. AnxiousJon

      AnxiousJon Member

      Tinnitus Since:
      Cause of Tinnitus:
      Anxiety, Insomnia, and a Fan at Night

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.